# SDR DALA2023022701433

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 29,128 hours, 11,154 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2643904) DURING INSPECTION FOUND CORROSION ON ZEE PLATE SEVERAL POINTS LBL22 STA727I-787+13 AFT CARGO COMPARTMENT. ZEE PLATE SEVERAL POINTS LBL22 STA727I-787+13 AFT CARGO COMPARTMENT WAS REPAIRED PER B737-900ER SRM 53-00-53-2R PROCEDURE 5 REPAIR 5.
